Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Squishy skin thing on my pad?

By Anonymous
 
Rate This

I recently got my first depo shot. I didn't have my period the following month and it's been really light this month. But I woke up today with this piece of skin in my pad. I'm really freaking out, what is it. I haven't felt any pain besides an annoying cramp from time to time. It was roughly about 5 inches long and triangular in shape. I'm really scared, what is it? This has never happened to me before. Should I go see a doctor?

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  It might be due to the hormonal shots. It's important to let your doctor know of any new symptoms.

Best,

Daisy

January 4, 2013 - 7:50am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1876 Health

Changed

772 Lives

Saved

638 Lives
11 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results